Representation theory
Cherednik algebra for the normalizer
Comptes Rendus. Mathématique, Volume 360 (2022) no. G1, pp. 47-52.

Ginzburg, Guay, Opdam and Rouquier established an equivalence of categories between a quotient category of the category 𝒪 for the rational Cherednik algebra and the category of finite dimension modules of the Hecke algebra of a complex reflection group W. We announce a generalization of this result to the extension of the Hecke algebra associated to the normalizer of a reflection subgroup.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.281
Classification: 20C08
Fallet, Henry 1

1 33 Rue St Leu, 80000 Amiens, LAMFA, UMR 7352 CNRS-UPJV, France
@article{CRMATH_2022__360_G1_47_0,
     author = {Fallet, Henry},
     title = {Cherednik algebra for the normalizer},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {47--52},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     number = {G1},
     year = {2022},
     doi = {10.5802/crmath.281},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.281/}
}
TY  - JOUR
AU  - Fallet, Henry
TI  - Cherednik algebra for the normalizer
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 47
EP  - 52
VL  - 360
IS  - G1
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.281/
DO  - 10.5802/crmath.281
LA  - en
ID  - CRMATH_2022__360_G1_47_0
ER  - 
%0 Journal Article
%A Fallet, Henry
%T Cherednik algebra for the normalizer
%J Comptes Rendus. Mathématique
%D 2022
%P 47-52
%V 360
%N G1
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.281/
%R 10.5802/crmath.281
%G en
%F CRMATH_2022__360_G1_47_0
Fallet, Henry. Cherednik algebra for the normalizer. Comptes Rendus. Mathématique, Volume 360 (2022) no. G1, pp. 47-52. doi : 10.5802/crmath.281. http://www.numdam.org/articles/10.5802/crmath.281/

[1] Bellamy, Gwyn; Thiel, Ulrich Highest weight theory for finite-dimensional graded algebras with triangular decomposition, Adv. Math., Volume 330 (2018), pp. 361-419 | DOI | MR | Zbl

[2] Bonnafé, Cédric; Rouquier, Raphaël Cherednik algebras and Calogero-Moser cells (2017) (https://arxiv.org/abs/1708.09764)

[3] Broué, Michel; Malle, Gunter; Rouquier, Raphaël Complex reflection groups, braid groups, Hecke algebras, J. Reine Angew. Math., Volume 1998 (1998) no. 500, pp. 127-190 | MR | Zbl

[4] Cannings, Rob C.; Holland, Martin P. Differential operators on varieties with a quotient subvariety, J. Algebra, Volume 170 (1994) no. 3, pp. 735-753 | DOI | MR | Zbl

[5] Etingof, Pavel Proof of the Broué–Malle–Rouquier conjecture in characteristic zero (after I. Losev and I. Marin-G. Pfeiffer), Arnold Math. J., Volume 3 (2017) no. 3, pp. 445-449 | DOI | Zbl

[6] Etingof, Pavel; Ginzburg, Victor Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math., Volume 147 (2002) no. 2, pp. 243-348 | DOI | MR | Zbl

[7] Fallet, Henry Opérateurs de Dunkl–Opdam, Catégorie 𝒪, Algèbres de Cherednik (PhD thesis in preparation at Université Picardie Jule-Verne)

[8] Ginzburg, Victor Lectures on D-modules (1998) (Online lecture notes, available at Sabin Cautis’ webpage http://www. math. columbia. edu/~ scautis/dmodules/dmodules/ginzburg.pdf, with collaboration of Baranovsky, V. and Evens S)

[9] Ginzburg, Victor; Guay, Nicolas; Opdam, Eric; Rouquier, Raphaël On the category 𝒪 for rational Cherednik algebras, Invent. Math., Volume 154 (2003) no. 3, pp. 617-651 | DOI | MR | Zbl

[10] Gobet, Thomas; Henderson, Anthony; Marin, Ivan Braid groups of normalizers of reflection subgroups (2020) (https://arxiv.org/abs/2002.05468, to appear in Ann. Inst. Fourier)

[11] Gobet, Thomas; Marin, Ivan Hecke algebras of normalizers of parabolic subgroups (2020) (https://arxiv.org/abs/2006.09028)

[12] Godbillon, Claude Eléments de topologie algébrique, Editions Hermann, 1971

[13] Holmes, Randall R.; Nakano, Daniel K. Brauer-type reciprocity for a class of graded associative algebras, J. Algebra, Volume 144 (1991) no. 1, pp. 117-126 | DOI | MR | Zbl

[14] Marin, Ivan Artin groups and Yokonuma–Hecke algebras, Int. Math. Res. Not., Volume 2018 (2018) no. 13, pp. 4022-4062 | MR | Zbl

[15] Rotman, Joseph J. An introduction to homological algebra, Springer, 2008

Cited by Sources: